# SDR AWXA200300640

- Difficulty date: May 18, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 43,089 hours, 19,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK PASSENGER CABIN FLOOR PANEL 251LF WAS FOUND DELAMINATED.  MAINTENANCE REMOVED DAMAGED FLOOR PANEL 251LF; FABRICATED A NEW REPLACEMENT PANEL PER DWG 10D53670022; INSTALLED REPAIR PART IAW T/C R1C25306 AND SRM 53-02-00 PG 233-236 FIG 209.
